# SDR HALA2011062900299

- Difficulty date: June 29, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33424
- Aircraft time: 31,636 hours, 6,022 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Irs
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - EICAS MSG L-IRS FAULT ILLUMINATED AND LT IRS FAULT ENOUNCED ON OVERHEAD AFTER LANDING.  SWAPPED SWITCHING IRU ON LT AND RT.   CONFIRMED IRS BOTH WORKS OK.
